pediatrician-icon
Vaccine injection
My boy taken to vaccine to hospital and doctor given injection on leg. From then he is crying like anything ( when he went to move leg, he getting pain). From last night he sat on bed.
64 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Gaurav Gupta
Pediatrician 18 yrs exp Mohali

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I agree with the answer. Your child probably got DPT injection and this is a reaction to the same. Ibugesic syrup should help in this case. Warm regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi, apply alternate warm and cold compresses to the injection site. Ibugesic syrup if associated with the fever...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.